JournalsprimsVol. 9, No. 3pp. 577–595

On Some Further Properties of Solutions to a Certain Semi-linear System of Partial Differential Equations

  • Masaya Yamaguti

    Kyoto University, Japan
  • Atsushi Yoshikawa

    Hokkaido University, Sapporo, Japan
On Some Further Properties of Solutions to a Certain Semi-linear System of Partial Differential Equations cover
Download PDF

Cite this article

Masaya Yamaguti, Atsushi Yoshikawa, On Some Further Properties of Solutions to a Certain Semi-linear System of Partial Differential Equations. Publ. Res. Inst. Math. Sci. 9 (1973), no. 3, pp. 577–595

DOI 10.2977/PRIMS/1195192443